# SDR USAA970242

- Difficulty date: July 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N962VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47507
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1121/1133
- Part time: 38,305 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING UNSCHEDULED MAINTENANCE, FOUND CRACKS AT RIVET HOLES, UNDER RAIN GUTTER, Y 2 INCHES LONG ON FUSELAGE SKIN, RIGHT SIDE BETWEEN STATION 1121 AND STATION 1133.  INSTALLED FILLER AND DOUBLER PER TYPICAL REPAIR 53-30-02 AND EA 47608.  (M)
